# SDR UALA2011122107044

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 41,679 hours, 9,118 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: T57830
- Condition: Failed
- Location: Crossfeed Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CROSSFEED VALVE DOES NOT OPEN. WITH EICAS FUEL CROSSFEED AFT MESSAGE.   AFT CROSSFEED VALVE DEACTIVATED CLOSED.  REPLACED CROSSFEED ACTUATOR PER MM. OPS CHECKED GOOD.
